# SDR SIMA200926704

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 15,171 hours, 11,146 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: CN6242070203
- Condition: Cracked
- Location: Cowl
- Part time: 15,171 hours, 11,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE OUTBOARD TRANS COWL EXTRUSION CRACKED.  AIRCRAFT REMOVED FROM SERVICE.
